Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 1, 2016, 8:28 PM CDT. It took effect at Jul 2, 2016, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2016, 8:28 PM CDT (01:28 UTC)
- In effect from
- Jul 2, 2016, 1:00 PM CDT
- Expired
- Jul 2, 2016, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS JSJ
The text
As transmitted.
548 WHCA72 TJSJ 020128 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 928 PM AST FRI JUL 1 2016 ...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS... .HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. AMZ722-020930- /O.NEW.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 928 PM AST FRI JUL 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM AST SATURDAY. * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-020930- /O.NEW.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 928 PM AST FRI JUL 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 8 AM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 8 AM AST SUNDAY. * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
960 WHCA72 TJSJ 020937 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 537 AM AST SAT JUL 2 2016 ...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS... .HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. AMZ722-021745- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 537 AM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-021745- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 537 AM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM AST SUNDAY... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
587 WHCA72 TJSJ 020949 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 537 AM AST SAT JUL 2 2016 ...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS... .HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. AMZ722-021745- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 537 AM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH SUNDAY AFTERNOON... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-021745- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 537 AM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH LATE SUNDAY NIGHT... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHCA72 TJSJ 021654 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1254 PM AST SAT JUL 2 2016 ...INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS... .HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. AMZ722-030000- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1254 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-030100- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1254 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
453 WHCA72 TJSJ 021703 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 103 PM AST SAT JUL 2 2016 ...TRADE WINDS WILL CREATING HAZARDOUS SEA CONDITIONS... .HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. AMZ722-030000- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 103 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-030115- /O.CON.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 103 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
491 WHCA72 TJSJ 021804 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 204 PM AST SAT JUL 2 2016 ...TRADE WINDS WILL CREATING HAZARDOUS SEA CONDITIONS... .HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. AMZ722-030000- /O.COR.TJSJ.SC.Y.0019.000000T0000Z-160703T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 204 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-030615- /O.COR.TJSJ.SC.Y.0019.160702T1800Z-160703T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 204 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE SUNDAY NIGHT... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
235 WHCA72 TJSJ 021934 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 334 PM AST SAT JUL 2 2016 ...TROPICAL WAVE PASSAGES WILL LEAD TO INCREASED WINDS AND SEAS... .HIGH PRESSURE RIDGE BUILDING NORTH OF THE REGION WILL INCREASE THE EASTERLY TRADE WINDS WHICH WILL LEAD TO CHOPPY SEAS UP TO 7 FEET ACROSS PORTIONS OF THE LOCAL OFFSHORE WATERS. A SECOND TROPICAL WAVE WILL BRING INCREASED WINDS AND SEAS MONDAY NIGHT INTO TUESDAY. AMZ732-741-030345- /O.NEW.TJSJ.SC.Y.0020.160703T2200Z-160706T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 334 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 PM AST WEDNESDAY. * WINDS...WINDS INCREASING TO 15 TO 20 KTS. * WAVES/SEAS...SEAS INCREASING UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-722-030345- /O.EXT.TJSJ.SC.Y.0019.000000T0000Z-160706T2200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 334 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
202 WHCA72 TJSJ 030200 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1000 PM AST SAT JUL 2 2016 ...SEAS HAVE SUBSIDED... .LATEST FORECASTS SHOW SEAS WILL REMAIN BELOW 7 FEET UNTIL MONDAY MORNING. A TROPICAL WAVE WILL ENTER THE EASTERN CARIBBEAN MONDAY NIGHT WITH INCREASED WINDS AND SEAS. AMZ710-722-030300- /O.CAN.TJSJ.SC.Y.0019.000000T0000Z-160706T2200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1000 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE TROPICAL WAVE HAS PASSED. HAZARDOUS SEAS ARE NOT EXPECTED UNTIL MONDAY IN ADVANCE OF THE NEXT WAVE. $$ AMZ732-741-030300- /O.CAN.TJSJ.SC.Y.0020.160703T2200Z-160706T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1000 PM AST SAT JUL 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE TROPICAL WAVE HAS PASSED. HAZARDOUS SEAS ARE NOT EXPECTED UNTIL MONDAY IN ADVANCE OF THE NEXT WAVE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 1:02 PM CDT, 7 hours 26 minutes earlier.
Area forecast discussion, Jul 1, 1:02 PM CDT, 7 hours 26 minutes before
Area Forecast Discussion National Weather Service San Juan PR 202 PM AST FRI JUL 1 2016 .SYNOPSIS... A cut-off low between Hispaniola and Bahamas is forecast to move across Cuba during the weekend, as a high pressure builds over the region. Another low pressure will move over the region from the northeast by upcoming week. At mid levels, a high pressure ridge will continues to the north of the region. A tropical wave will continue to affect the local area through Saturday. Another tropical wave is expected to reach the region late Monday or Saturday. An area of Saharan Dust Particle was observed between each waves. This dry air mass is expected to move over the region between Sunday and Monday. At the surface, a strong high pressure will continue over the Atlantic Ocean. && .DISCUSSION... The combination between a TUTT low and the leading edge of a tropical wave produced cloudy skies with showers and thunderstorms across the local islands today. For this afternoon, the potential for showers and thunderstorms continues across the islands. Therefore, brief periods of gusty winds, heavy downpours and frequent lightning can be expected from time to time. The CWA will continue under the influences of a fast moving tropical wave through Saturday, followed by a gradual drying trend between Sunday and Monday. However expect some shower and thunderstorm activity mainly across the interior and western sections of Puerto Rico each day. But no significant rainfall amounts is expected at this time. High concentration of saharan dust particles are forecast for these days, Sunday and Monday, before the arrival of another easterly wave by late Monday or Tuesday. && .AVIATION... Cloudiness will remain across the local region this afternoon and tonight. Showers and thunderstorms will be spreading across the interior and western sections of PR through at least01/22z ...with periods of MVFR conditions expected mainly TJBQ/TJMZ. VCSH expected elsewhere. Some thunderstorms can't be ruled out. East winds at 10-15kt with higher gusts near SHRA and TSRA. && .MARINE... Mariners can expect seas between 10 and 20 knots with higher gusts in and near shower and thunderstorm activity. Rough and choppy seas are expected through the weekend and into the early part of the upcoming week. && .PRELIMINARY POINT TEMPS/POPS... SJU 80 90 79 90 / 40 50 30 20 STT 79 88 79 90 / 60 60 20 10 && .SJU Watches/Warnings/Advisories... PR...None. VI...None. AM...None. && 71/27
Hazardous weather outlook, Jul 1, 4:48 AM CDT, 15 hours 40 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 531 AM AST VIERNES 1 DE JULIO DE 2016 AMZ710>745-PRZ001>013-020945- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 531 AM AST VIERNES 1 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS BREVES EN RAFAGAS A TRAVES DE TODAS LAS ISLAS LOCALES. SIN EMBARGO...SE ESPERAN FUERTES TRONADAS ESTA TARDE A TRAVES DE SECTORES DEL INTERIOR Y OESTE DE PUERTO RICO. .INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR INUNDACIONES URBANAS Y DE RIACHUELOS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE TODAS LAS AGUAS LOCALES. .OLEAJE...OLEAJE PICADO HASTA 6 PIES SE ESPERA A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO Y CARIBE Y LOS PASAJES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS COSTAS DEL ATLANTICO Y CARIBE Y LA MITAD ESTE DE CULEBRA Y VIEQUES. .CALOR...VIENTOS ALISIOS DEL ESTE A SURESTE RESULTARAN INDICE DE CALOR SOBRE LO NORMAL A LO LARGO DE LA COSTA NORTE Y SUR DE PUERTO RICO. .DIAS DOS HASTA SIETE...SABADO HASTA JUEVES UNA ONDA TROPICAL A TRAVES DEL MAR CARIBE CONTINUARA TRAYENDO PERIODOS DE AGUACEROS Y TRONADAS HASTA TARDE EL SABADO. EL RIESGO MODERADO DE CORRIENTES SUBMARINAS SE ESPERA QUE CONTINUE A TRAVES DE LAS ISLAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS FUERTES Y INUNDACIONES AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ710>745-PRZ001>013-020945- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 531 AM AST VIERNES 1 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS BREVES EN RAFAGAS A TRAVES DE TODAS LAS ISLAS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE TODAS LAS AGUAS LOCALES. .OLEAJE...OLEAJE PICADO DE HASTA 6 PIES SE ESPERA A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO Y CARIBE Y LOS PASAJES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA MITAD ESTE DE SANTA CRUZ. .CALOR...VIENTOS ALISIOS DEL SURESTE RESULTARAN INDICE DE CALOR SOBRE LO NORMAL A LO LARGO DE LA COSTA DEL INTERIOR Y NORTE DE SANTA CRUZ. .DIAS DOS A SIETE...SABADO A JUEVES UNA ONDA TROPICAL A TRAVES DEL MAR CARIBE CONTINUARA TRAYENDO PERIODOS DE AGUACEROS Y TRONADAS HASTA TARDE EL SABADO. UN RIESGO MODERADO DE CORRIENTES SUBMARINAS SE ESPERA QUE CONTINUE A TRAVES DE LAS ISLAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:41 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Jul 2, 6:58 AM CDT | Special Weather Statement | JSJ | 32 min | |
| Jul 2, 7:36 AM CDT | Special Weather Statement | JSJ | 54 min | |
| Jul 2, 8:32 AM CDT | Special Weather Statement | JSJ | 58 min | |
| Jul 2, 12:58 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 2, 2:34 PM CDT | Small Craft Advisory | JSJ | 6 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.